It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 158 for accutane makes face red. (0.014 seconds)


... i am in month 4 of accutane. my face turned really red at first. the rest of my body hasn't turned red. two things helped me reduce the redness. ... (3 replies)
... all of those 5 dollar OTC products, such as Neutrogena, were terrible and did nothing but make my face red and irritated. ... (0 replies)
... I know that ACCUTANE makes the red worse but I won't be off Accutane until March... And then the snowboard season is basically over or the snow is melting and the condition sucks... ... (12 replies)

... I just noticed my face starting to get red after school today. Other than that and the really dry lips everything is goin good. ... (20 replies)
... Wasn't ready for the dry lips and face of accutane. I dropped to 10 mg a day, 6 grams of B5. ... (250 replies)
... persistant acne. Went on accutane back in October 2002. Finished accutane course near the end of April 2003. Took 40mg a day for 7 months basically...... ... (9 replies)
... My face is red, back of the neck, and my arms and biceps. Has anyone suffered from redness on other areas than just face? ... (3 replies)
... which makes me feel accused of just making them up. As I said, the truth is, I had the problems but just didn't tell anyone. ... (16 replies)
... I have tons and tons of red spots on my face, all the bumps are gone though thanks to the accutane ive been taking over the last almost 3 months. ... (0 replies)
... ew days or weeks it can take months or even years them to fade. I'm not sure but I think that my redmarks faded away quicker when I wasn't on Accutane. Anyway my face is still red and it makes my red marks even darker. ... (18 replies)
... HELP! I used to have acne when I was like 15 and I took accutane for it. I used to take out the liquid and put in applesauce. Acne was good until now at the age 22, has come back. ... (1 replies)
Accutane
Jun 6, 2001
... Hi Lindsey01,I'm guessing it may be the sun, but this is just a guess. Since accutane makes your skin peel off, your skin will be more sensitive to the sun. ... (6 replies)
Red nose
Jan 29, 2005
... i think the accutane makes my skin more sensitive, and since i have to walk home from school everyday in the cold and windy canadian winter it causes my face to go red... ... (10 replies)
... and then WAY too low a dosage of Accutane for about six to nine month. That was the first drug that had a noticeable effect... ... (1 replies)
... really been on this board lately becuase i have had clear skin fo a while. If any of u remember me i was completely desperate to get rid of my acne and i was on accutane going crazy. I used to come on this site at least 3 times a day and i couldnt go to sleep without checking it... lets just say it used to be my best friend. ... (2 replies)
... I'm on about week 11 of Accutane and starting to see results. ... (12 replies)
... oily skin and the way that my dermatologist explained my situation is that my skin produced too much oil which was then in turn causing my acne problem. So, the accutane actually damages your oil producing glands which leads to less production of oil, which then leads to less acne. My skin feels perfect. ... (20 replies)
Accutane users
Sep 8, 2004
... blackheads on my cheeks and chin so I'd use the mint julep mask all over my face, but only once a week. It did feel like one morning all the oil was gone and my face was dry. It felt like it happened overnight but obviously it was a gradual process. ... (14 replies)
... I haven't really experienced much difference since I posted the other day. My face is still dry, my lips are still chapped,and I'm still amazed that my acne seems to be clearing up rather than breaking out more. ... (40 replies)
... however, if the drug isn't working to one's expectations, then yes, that'll lead one to become depressed. Accutane is the last resort for MANY people, so it's only natural for one to become depressed, because it isn't working. I'm telling you from experience... ... (4 replies)


Associated Tags: accutane, rosacea

Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 05:16 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!